# SDR USAA2010070691345

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 53,232 hours, 35,510 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603102A
- Part serial: 842
- Condition: Delaminated
- Location: Le Slat
- Part time: 22,225 hours, 15,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - DELAMINATION ON UPPER SURFACE OF NR 4 SLAT TRAILING EDGE WEDGE.  REPLACED NR 4 SLAT IAW B737 AMM 27-81-21.
